MAUDE Adverse Event Report: MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97754
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer's representative (rep) regarding an implantable neurostimulator (ins).It was reported that the patient's recharger is inconsistent and sometimes it will charge fully, other times their battery will no charge.No further complications were reported or anticipated.No symptoms were reported.Additional information was received from a manufacturer representative.It was reported that the patient¿s appointment was canceled and had not been rescheduled.No further complications were reported or anticipated.Additional information: it was reported that a patient stated it never recharges the whole way.The patient mentioned the programmer batteries were dead and had to replace.Patient services (ps) asked to clarify if the issue was with recharger/ programmer.The patient could not clarify and stated the recharger however kept reverting back to batteries.Ps had patient set up equipment and patient was getting all 8 boxes and was showing half charged according to the patient programmer and recharger.Ps advised to continue to charge and call back if the problem does continue and make appointment with manufacturing representative and have them check log history of recharging history.Patient also stated she usually get 3 boxes, and stated its been this way over a year.No further information.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the patient.It was reported that the patient's charging issue was resolved.The patient stated that she did not wait long enough.No patient symptoms or complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6750131
Report Number2182208-2017-01045
Device Sequence Number1539504
Product Code LGW
UDI-Device Identifier00643169518971
UDI-Public00643169518971
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97754
Device Catalogue Number97754
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer08/10/2017
08/10/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date08/15/2017
08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight54